# SDR 2006UALA01559

- Difficulty date: August 9, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 51,949 hours, 19,151 cycles
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE PUMP PRESSURE LIGHT ILLUMINATED.  REPLACED NR 1 ENG HYDRAULIC PUMP (EDP).  REPLACED NR 1 ENG. HYDRAULIC PUMP (EDP).
